Alert archive / New Jersey / Flash Flood Warnings in 2013
Flash Flood Warning 9, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jun 2, 2013, 11:29 PM EDT for 4 counties in New Jersey. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2013, 11:29 PM EDT (03:29 UTC)
- Expired
- Jun 3, 2013, 1:30 AM EDT
- In force
- 2 hr
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Union County, NJ
The radar
The Philadelphia radar (KDIX), 85 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 11:45 PM EDT | FLASH FLOOD | Mravlag Manor, NJ | FD RESCUE REQUIRED FOR CAR STUCK IN FLOOD AT ROUTE 1 AND MAPLE AVE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 3.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 172 J/kg
- Mixed-layer CIN
- -223 J/kg
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
280
WGUS51 KOKX 030329
FFWOKX
NJC003-013-017-039-030530-
/O.NEW.KOKX.FF.W.0009.130603T0329Z-130603T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
1129 PM EDT SUN JUN 2 2013
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
UNION COUNTY IN NORTHEAST NEW JERSEY...
SOUTHERN BERGEN COUNTY IN NORTHEAST NEW JERSEY...
SOUTHERN ESSEX COUNTY IN NORTHEAST NEW JERSEY...
HUDSON COUNTY IN NORTHEAST NEW JERSEY...
* UNTIL 130 AM EDT...
* AT 1130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM NEAR UNION CITY...OR NEAR
HOBOKEN...MOVING NORTHEAST AT 25 MPH.
LAT...LON 4060 7446 4063 7442 4067 7441 4084 7416
4082 7413 4086 7412 4087 7403 4078 7400
4076 7401 4063 7420 4060 7421 4059 7429
4061 7431 4059 7442
$$
PW1 follow-up statement
046
WGUS71 KOKX 030500
FFSOKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
100 AM EDT MON JUN 3 2013
NJC003-013-017-039-030510-
/O.CAN.KOKX.FF.W.0009.000000T0000Z-130603T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUDSON NJ-ESSEX NJ-BERGEN NJ-UNION NJ-
100 AM EDT MON JUN 3 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR UNION...SOUTH
CENTRAL BERGEN...SOUTHERN ESSEX AND HUDSON COUNTIES...
HEAVY RAINS HAVE MOVED OUT OF THE AREA.
LAT...LON 4060 7446 4063 7442 4067 7441 4084 7416
4082 7413 4086 7412 4087 7403 4078 7400
4076 7401 4063 7420 4060 7421 4059 7429
4061 7431 4059 7442
$$
GOODMANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 10:40 PM EDT, 49 minutes earlier.
Area forecast discussion, Jun 2, 10:40 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW YORK NY 1040 PM EDT SUN JUN 2 2013 .SYNOPSIS... A COLD FRONT APPROACHES THIS EVENING AND MOVES ACROSS THE REGION LATE MONDAY. HIGH PRESSURE RETURNS FOR THE MID-WEEK PERIOD...AND THEN UNSETTLED WEATHER RETURNS LATE THIS WEEK AND NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... 02Z RADAR INDICATING SCT SHOWERS AND THUNDERSTORMS MOVING THROUGH NE NJ TO THE NORTHEAST. 02Z LAPS SHOWING INSTABILITY VALUES STILL AROUND 1000 J/KG RIGHT AROUND THE NYC METRO REGION...WHERE TEMPS WERE STILL HOVERING IN THE UPPER 70S TO RIGHT AROUND 80. SHEAR HAS WEAKEN IN THE PAST COUPLE OF HOURS...AND WITH WEAK INSTABILITY JUST EAST OF THE CITY...NOT EXPECTING TOO MUCH MORE GROWTH OF THE STORMS...BUT A WEAKENING TREND. HAVE UPDATED POPS THROUGH 06Z TO REFLECT THE LATEST COVERAGE AND INTENSITY...MENTIONING SCT SHOWERS WITH ISO TS. THE THREAT OF ANY SEVERE WX HAS PRETTY MUCH SUBSIDED...WITH EVEN STRONG TS BECOMING LESS LIKELY. ADJUSTED TEMPS ACROSS THE AREA AS WELL TO REFLECT 02Z OBS. COLD FRONT CONTINUES TO APPROACH AFTER MIDNIGHT NIGHT. AS IT DOES...LOW PRES WILL FORM ALONG THE BOUNDARY NEAR THE DELMARVA AREA...AND THAT LOW WILL LIFT INTO THE REGION LATE IN THE OVERNIGHT PERIOD. SHOWERS WILL REDEVELOP LATE...AND WITH PWATS STILL RANGING FROM 1.5-2"...CAN EXPECT LOCALLY HEAVY RAIN ONCE AGAIN INTO THE MONDAY MORNING COMMUTE. THIS SYSTEM IS NOTED ON THE LATEST WATER VAPOR IMAGERY. USED A MET/MAV MOS BLEND FOR LOWS TONIGHT IN THE MID 60S TO LOWER 70S. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... LOW PRES SLOWLY MOVES ACROSS THE REGION MONDAY AS THE COLD FRONT ADVANCES. THE HEAVIEST OF THE RAIN WILL BE IN THE MORNING...AND THEN GRADUALLY TAPERS OFF FROM WEST TO EAST AS THE DAY PROGRESSES. WITH HIGHS IN THE 70S TO NEAR 80...CAN EXPECT A FEW SCT TSTMS IN THE AFTERNOON...BUT NOT EXPECTING STORMS TO BE WIDESPREAD OR ORGANIZED. COLD FRONT WILL BE THROUGH THE REGION BY MIDNIGHT MONDAY NIGHT. HIGH PRES BUILDS INTO THE REGION BEHIND THE FRONT...AND NORTHERLY WINDS WILL USHER A COOLER AND DRYER AIRMASS INTO THE REGION BY DAYBREAK TUESDAY. SFC DEWPOINTS FALL FROM THE UPPER 50S MONDAY EVENING INTO THE LOWER 40S BY TUESDAY MORNING. LOWS MONDAY NIGHT WILL FALL INTO MID/UPPER 50S FOR SOUTHERN PORTIONS OF THE CWA...AND INTO THE MID/UPPER 40S ACROSS NORTHERN ZONES. THERE IS A MODERATE RIP CURRENT RISK MONDAY AT ATLANTIC OCEAN BEACHES. && .LONG TERM /TUESDAY THROUGH SUNDAY/... CANADIAN HIGH PRES BUILDS INTO THE REGION ON TUESDAY WITH DRY CONDS AND NEAR NORMAL TEMPS FOR THE MID-WEEK PERIOD. WEAK SURGE OF CAA WILL RESULT IN TEMPS RIGHT AROUND NORMAL FOR THIS TIME OF YEAR...TOPPING OFF IN THE MID TO UPPER 70S. HUMIDITY LEVELS WILL BE LOW AS WELL...WITH SFC DEWPOINTS ONLY IN THE 40S. HIGH PRES MOVES OFFSHORE THURSDAY. RETURN FLOW SETS UP...AND THE ONSHORE FLOW WILL ALLOW DEW POINTS TO INCREASE...BUT THE ONSHORE FLOW WILL RESULT IN SLIGHTLY COOLER TEMPS AS HIGHS TOP OFF IN THE LOW TO MID 70S. SOME SHOWERS MAY SPILL OVER THE TOP OF THE RIDGE INTO FAR NORTHWEST ZONES LATE THURSDAY. UPPER TROUGH WITH LOW PRES OVER THE SOUTHEAST U.S. THEN MOVES CLOSER TO THE REGION. CURRENT MODELS INDICATE THIS LOW WILL BE SLOW TO DEPART...AND FOR NOW...WILL CARRY CHANCE POPS OVER THE CWA STARTING ON FRIDAY AND LASTING THROUGH THE WEEKEND. NEAR NORMAL TEMPS EXPECTED. && .AVIATION /03Z MONDAY THROUGH FRIDAY/... A COLD FRONT APPROACHES OVERNIGHT AND SLOWLY PASSES THROUGH ON MONDAY. SCATTERED SHOWERS AND ISOLATED TSTMS WILL IMPACT MOST AIRPORTS THROUGH MIDNIGHT. THEN EXPECT A LARGER AREA OF SHOWERS TO APPROACH FROM THE SOUTH AFTER MIDNIGHT. EMBEDDED THUNDERSTORMS ARE POSSIBLE OVERNIGHT...BUT COVERAGE NOT HIGH ENOUGH TO INCLUDE IN TERMINAL FORECASTS. SHOWERS CONTINUE MONDAY MORNING...THEN THE SHOWER ACTIVITY SLOWLY MOVES TO THE EAST DURING THE AFTERNOON...MAINLY LONG ISLAND AND SRN CT. AGAIN...EMBEDDED THUNDERSTORMS ARE POSSIBLE. VFR CONDITIONS INITIALLY OUTSIDE OF TSTMS WILL BECOME MVFR OR EVEN IFR OVERNIGHT IN SHOWERS AND FOG. MVFR OR LOW END VFR EXPECTED DURING THE DAYTIME HOURS MONDAY. SOUTH WINDS CONTINUE TO LIGHTEN OVERNIGHT. WINDS WILL BE A CHALLENGE ON MONDAY AS THE FRONT SLOWLY MOVES ACROSS THE NYC METRO AREA. WINDS EVENTUALLY SHIFT TO THE WEST DURING THE AFTERNOON...EXCEPT FOR AIRPORTS EAST OF NYC. .OUTLOOK FOR 00Z TUESDAY THROUGH FRIDAY... .MONDAY EVENING...ANY LINGERING MVFR IN SHOWERS AND FOG IMPROVES TO VFR. .LATE MONDAY NIGHT THROUGH THURSDAY...VFR. .THURSDAY NIGHT-FRIDAY...SUB VFR POSSIBLE IN SHOWERS AND TSTMS. && .MARINE... THE PERSISTENT SW FLOW WILL RESULT IN SEAS CONTINUING TO BUILD TO 4-7 FT. SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH MONDAY EVENING. WIND DIMINISH TO 10-15 KT LATE TONIGHT...AND NOT EXPECTING 25 KT GUSTS THROUGH THE PERIOD. HOWEVER...SEAS WILL REMAIN UP DUE TO A SOUTHEAST SWELLS...AND NOT EXPECTING OCEAN SEAS TO FALL BELOW 5 FT UNTIL HIGH PRES BUILDS INTO THE WATERS ON TUESDAY. SHOWERS RETURN LATE TONIGHT THROUGH MONDAY AS LOW PRES/COLD FRONT WORK THEIR WAY THROUGH THE WATERS. HIGH PRES RETURNS ON TUESDAY...DEPARTING BY THURSDAY. LOW PRES APPROACHES LATE IN THE WEEK. && .HYDROLOGY... MODERATE TO LOCALLY HEAVY RAIN POSSIBLE LATE TONIGHT THROUGH MONDAY MORNING. MOST OF THE REGION WILL PICK UP BETWEEN 1/2" AND 1" QPF THROUGH MONDAY...BUT RAINFALL AMOUNTS MAY BE HIGHER IN TSTMS AND IN TRAINING OF TSTMS. WIDESPREAD FLOODING IS NOT ANTICIPATED...THUS...NO FLOOD WATCHES. URBAN AND SMALL STREAM FLOOD ADVISORIES WILL MORE THAN LIKELY BE NEEDED MONDAY MORNING. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ350-353-355. && SYNOPSIS...MPS NEAR TERM...SEARS/MPS SHORT TERM...MPS LONG TERM...MPS AVIATION...PW MARINE...MPS/SEARS HYDROLOGY...SEARS/MPS
Hazardous weather outlook, Jun 2, 10:49 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 1049 PM EDT SUN JUN 2 2013 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-040300- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 1049 PM EDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION TONIGHT. THE THREAT FOR ANY SEVERE THUNDERSTORMS HAS DIMINISHED. HOWEVER...HEAVY RAINFALL MAY ACCOMPANY SOME OF THE STORMS...ESPECIALLY DURING THE EARLY MORNING COMMUTE...RESULTING IN POSSIBLE URBAN AND SMALL STREAM FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-040300- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1049 PM EDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE WATERS TONIGHT. THE THREAT FOR ANY SEVERE THUNDERSTORMS HAS DIMINISHED. HOWEVER...HEAVY RAINFALL AND GUSTY WINDS MAY ACCOMPANY SOME OF THE STORMS THROUGH THE MORNING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Special weather statement, Jun 2, 5:43 PM EDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
543 PM EDT SUN JUN 2 2013
NJZ002-004-103-104-NYZ069-022215-
EASTERN BERGEN-EASTERN PASSAIC-ROCKLAND-WESTERN BERGEN-WESTERN
PASSAIC-
543 PM EDT SUN JUN 2 2013
...STRONG THUNDERSTORM WILL IMPACT NORTHERN BERGEN...PASSAIC AND
ROCKLAND COUNTIES...
AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BLOOMINGDALE...OR NEAR POMPTON LAKES...AND
MOVING EAST AT 25 MPH.
HAIL UP TO NICKEL SIZE...AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4115 7425 4114 7423 4116 7422 4121 7397
4099 7391 4095 7428 4097 7429 4098 7430
4099 7430 4101 7439 4103 7442 4102 7443
4111 7446
DSWSpecial weather statement, Jun 2, 7:29 PM EDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
729 PM EDT SUN JUN 2 2013
NJZ002-004-103>105-030000-
EASTERN BERGEN-EASTERN PASSAIC-WESTERN BERGEN-WESTERN ESSEX-WESTERN
PASSAIC-
729 PM EDT SUN JUN 2 2013
...STRONG THUNDERSTORM WILL IMPACT BERGEN...NORTHERN ESSEX AND
PASSAIC COUNTIES...
AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PEQUANNOCK TOWNSHIP...AND MOVING EAST AT 25
MPH.
SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. IN
ADDITION...VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO AN INCH AN
HOUR IS OCCURRING WITH THIS STORM. THIS COULD CAUSE PONDING OF WATER
ON ROADWAYS...AND MINOR FLOODING OF POOR DRAINAGE AREAS.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4109 7411 4103 7398 4089 7394 4085 7433
4087 7434 4090 7434 4091 7433 4090 7428
4097 7429 4100 7432 4101 7439 4103 7442
4102 7443 4103 7444
DSWSpecial weather statement, Jun 2, 7:41 PM EDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
741 PM EDT SUN JUN 2 2013
NJZ103-104-NYZ069>071-030015-
EASTERN BERGEN-NORTHERN WESTCHESTER-ROCKLAND-SOUTHERN
WESTCHESTER-WESTERN BERGEN-
741 PM EDT SUN JUN 2 2013
...STRONG THUNDERSTORM WILL IMPACT NORTHERN BERGEN...ROCKLAND AND
WESTCHESTER COUNTIES...
AT 738 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SUFFERN...AND MOVING EAST AT 30 MPH.
SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4116 7422 4128 7372 4113 7367 4110 7372
4105 7369 4098 7417 4113 7422 4113 7421
4115 7423
DSWSpecial weather statement, Jun 2, 11:00 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1100 PM EDT SUN JUN 2 2013
NJZ006-104>108-NYZ071>074-030445-
BRONX-EASTERN BERGEN-EASTERN ESSEX-EASTERN UNION-HUDSON-NEW YORK
(MANHATTAN)-RICHMOND (STATEN IS.)-SOUTHERN WESTCHESTER-WESTERN
ESSEX-WESTERN UNION-
1100 PM EDT SUN JUN 2 2013
...STRONG THUNDERSTORMS WILL IMPACT BRONX...HUDSON...NEW YORK
(MANHATTAN)...RICHMOND (STATEN ISLAND)...SOUTHEASTERN BERGEN...
SOUTHEASTERN ESSEX...SOUTHERN WESTCHESTER AND UNION COUNTIES...
AT 1057 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS NEAR NORTH BRUNSWICK TOWNSHIP AND NEAR
HARRISON...BOTH MOVING NORTHEAST AT 25 MPH.
THIS STORM WILL BE...
5 MILES SOUTHEAST OF PLAINFIELD BY 1130 PM.
NEAR CLARK BY 1140 PM.
NEAR LINDEN BY 1145 PM.
NEAR UNION BY 1150 PM.
NEAR ELIZABETH BY 1155 PM.
NEAR BAYONNE BY MIDNIGHT.
SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4060 7422 4060 7444 4084 7418 4082 7412
4089 7413 4103 7398 4100 7390 4103 7383
4093 7370 4090 7375 4084 7376 4084 7381
4081 7379 4079 7387 4080 7391 4070 7398
4068 7406 4063 7406 4051 7425 4051 7426
GOODMANThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 11:00 PM EDT | Special Weather Statement | OKX | Hudson, Union | 105 min |
| Jun 2, 11:23 PM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Hudson, Union | 82 min |
| Jun 2, 11:26 PM EDT | Areal Flood Advisory | OKX | Hudson | 94 min |
| Jun 2, 11:34 PM EDT | Flash Flood Warning | OKX | Bergen | 116 min |
| Jun 3, 12:07 AM EDT | Special Weather Statement | OKX | Hudson | 53 min |
| Jun 3, 8:10 AM EDT | Areal Flood Advisory | OKX | Essex, Hudson, Union | 95 min |
| Jun 3, 4:09 PM EDT | Areal Flood Advisory | OKX | Bergen | 51 min |
| Jun 3, 4:36 PM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Hudson | 39 min |
| Jun 3, 5:46 PM EDT | Areal Flood Advisory | OKX | Hudson | 59 min |
Nearby
Flash Flood Warnings in New Jersey, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.